Pulmonary hypertension (PH) is a severe lung condition that causes shortness of breath, chest pain, fatigue, and dizziness among other symptoms. It’s a disease that can affect anyone, at any age, although women are more prone to developing the condition.
Is there an explanation for the association of pulmonary arterial hypertension with intravenous drug use or chronic liver disease? Does the risk of developing PAH increases with IV drug use? impactID.com clears up doubt with this short interview with Dr. Harrison Farber, where some of the potential causes of PAH are discussed, as well as the influence of intravenous drug and chronic liver disease.
Harrison W. Farber, MD, is the director of Pulmonary Hypertension Center Boston University/Boston Medical Center. Learn more about him.
Pulmonary Hypertension News is strictly a news and information website about the disease. It does not provide medical advice, diagnosis or treatment. This content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or another qualified health provider with any questions you may have regarding a medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
We are sorry that this post was not useful for you!
Let us improve this post!
Tell us how we can improve this post?